MAUDE Adverse Event Report: SEE H.10 CASH 14 CERE 8MMX20CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 CASH 14 CERE 8MMX20CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CRC14082030
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.(b)(4).Initial reporter information such as the name, phone and email address are unknown.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.The device has not been returned.If the device returns, a device investigation will be performed.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the cashmere 14 cerecyte coil 8 mm x 20 cm (crc14082030/ c27073) could not be detached.The coil was withdrawn and another coil was used to complete the procedure.There was no report of any patient injury or consequence.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Conclusion: the healthcare professional reported that during the embolization procedure of an intracranial aneurysm, the cashmere 14 cerecyte coil 8mm x 20cm (crc14082030/ c27073) could not be detached.The cashmere coil was successfully removed from the patient still attached to the delivery system in unstretched condition.The coil was used with the enpower detachment control box with enpower connecting cable; the same dcb and connecting cable were used to detach subsequent coils in the procedure.It was confirmed that a pre-deployment electrical check was performed on the detachment control box.The low battery light was not seen, and the system ready light illuminated.All the connections were properly fitted without the application of excessive force.Another coil was used to complete the procedure.There was no report of patient injury or adverse event, there was also no clinical delay related to the reported issue.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (c27073) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint that the cashmere 14 cerecyte coil 8mm x 20cm failed to detach during the procedure could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CASH 14 CERE 8MMX20CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7712771
Report Number3008114965-2018-00662
Device Sequence Number2771547
Product Code HCG
UDI-Device Identifier00878528004646
UDI-Public00878528004646
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberCRC14082030
Device Lot NumberC27073
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1